MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA REVISION CEMENTED TIBIAL AUGMENT HALF BLOCK LEFT LATERAL SIZE EF 5MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA REVISION CEMENTED TIBIAL AUGMENT HALF BLOCK LEFT LATERAL SIZE EF 5MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 07/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant devices - persona revision cemented standard femoral component left size 7 catalog #: 42504606201 lot #: 64683452, persona revision cemented distal femoral augment size 7 10mm catalog #: 42556606210 lot #: 64508941, persona revision cemented distal femoral augment size 7 10mm catalog #: 42556606210 lot #: 64508941, persona revision fixed cemented tibial stem extension size e left catalog #: 42542007101 lot #: 64599628, persona revision cemented tibial augment half block left medial size ef 5mm catalog #: 42555805305 lot #: 64508912, persona revision constrained condylar knee articular surface left 18mm catalog #: 42512800718 lot #: 64435985.The complainant has not yet indicated whether the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001822565-2022-00768, 0001822565-2022-00769, 0001822565-2022-00770, 0001822565-2022-00771, 0001822565-2022-00773, 0001822565-2022-00774.
 
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision to address pain and possible loosening approximately two (2) months post-operatively.Initial operative notes noted the patient was revised due to infection and additional antibiotics were administered in the bone cement.The surgeon noted that the extra antibiotics may result in early loosening.No intraoperative complications were reported.Revision operative notes reported that the patient was being revised for pain and potential loosening.The patella was in good position and not loose, so the surgeon did not remove it to maintain bone stock at the patella.The articular surface, femoral and tibial components were removed.No notes were made on the condition of the femoral and tibial components.No intraoperative complications were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10 - concomitant devices - persona revision cemented standard femoral component left size 7 catalog#: 42504606201, lot#: 64683452, persona revision cemented distal femoral augment size 7 10mm catalog#: 42556606210, lot#: 64508941, persona revision cemented distal femoral augment size 7 10mm catalog#: 42556606210, lot#: 64508941, persona revision fixed cemented tibial stem extension size e left catalog#: 42542007101, lot#: 64599628, persona revision cemented tibial augment half block left medial size ef 5mm catalog#: 42555805305, lot#: 64508912, persona revision constrained condylar knee articular surface left 18mm catalog#: 42512800718, lot#: 64435985, unknown persona revision femoral stem 15mm x 75mm catalog#: ni, lot#: ni, unknown persona revision tibial stem 14mm x 75mm catalog#: ni, lot#: ni.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001822565-2022-00768, 0001822565-2022-00769, 0001822565-2022-00770, 0001822565-2022-00771, 0001822565-2022-00772, 0001822565-2022-00773, 0001822565-2022-00774, 0001822565-2022-02073, 0001822565-2022-02074.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA REVISION CEMENTED TIBIAL AUGMENT HALF BLOCK LEFT LATERAL SIZE EF 5MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13805775
Report Number0001822565-2022-00772
Device Sequence Number19806281
Product Code JWH
UDI-Device Identifier00889024557161
UDI-Public(01)00889024557161(17)290731(10)64453278
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42555805105
Device Lot Number64453278
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2022
Supplement Date Received by Manufacturer04/27/2022
07/12/2022
Initial Report FDA Received Date03/18/2022
Supplement Report FDA Received Date05/20/2022
07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight79 KG